# SDR IXXA20150406113

- Difficulty date: December 15, 2014
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Splice
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AOG FOR HVY MX, FAILSAFE INSPECTION.  CORROSION UNDER NUTPLATES ON KEEL PANEL ATTACH CROSS MEMBER AT STATION 918.  R & R KEEL BEAM TEE SPLICE STATION 918 IAW SRM 51-40-05.
